# SDR MWEA011089

- Difficulty date: July 18, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,018 hours, 32,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99193742
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT DOOR CUT OUT BETWEEN NR 4 AND NR 5 SLAT SKIN IS CRACKED. TRIMMED OUT CRACK, INSTALLED FILLER AND DOUBLER.
